MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE

ABBOTT GMBH ALINITY C CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon retrospective review, it was discovered that the initial report was submitted under manufacturer report number 1628664-2018-02098 as abbott manufacturing inc, (b)(4) was incorrect.The correct manufacturer name, city and state is abbott (b)(4) which is this report.A review of the reaction graph for the suspect result and found an elevated absorbance reading.No customer returns were available for evaluation.A search of the complaint database by product lot number found no other tickets similar to the current complaint issue.The trend review by the product list numbers found no adverse or non-statistical trends related to this issue.Review of product labeling revealed adequate labeling for the interpretation of assay results and troubleshooting this complaint issue.The alinity ci-series system operations manual provides multiple probable causes for elevated and erratic results.A product deficiency was not identified.
 
Event or Problem Description
The customer observed falsely elevated results while using alinity c creatinine reagents.The following data was provided for the same patient.No specific patient information was provided.Sid (b)(6) initial 2.67 mg/dl.Repeat (no sid provided) 0.75, 0.71 mg/dl.Repeat using a new sample.(sid (b)(6)) 0.73 mg/dl.No impact to patient management was reported.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9639133
Report Number3002809144-2020-00072
Device Sequence Number14174128
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2018
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number75413UN17
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1